# SDR SWAA2016060952703

- Difficulty date: May 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6545405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK SPLICE CRACKED AT BS 590, BETWEEN LBL 70.85 - 61.60.  R & R SPLICE IAW SRM & DWG.
